# SDR P5CA9701342

- Difficulty date: July 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854FT
- Make and model: Boeing 747122
- Aircraft serial: 19754
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION, WING FRONT SPAR UPPER CAP HAS LIGHT SURFACE CORROSION AT NAC ST 305 RWBL 472-473.  REMOVED CORROSION IAW BOEING SRM 51-10-01 NON ROUTINE CARD S/N 7059.
